Boundary Estimation in Ring Recovery Models

Catchpole, Edward A. and Morgan, Byron J. T. (1994) Boundary Estimation in Ring Recovery Models. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 56 (2). pp. 385-391. ISSN 1369-7412. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)

Abstract

A simple model for avian survival often leads to boundary estimates when the model is fitted to data by maximum likelihood. Data may result from ring recovery experiments alone, or in combination with a radio tracking investigation. A study of profile likelihoods enables the conditions under which boundary estimates occur to be completely specified. Fitting an incorrect model is shown to result in inconsistent estimators of all parameters, and an asymptotic certainty of boundary estimates.

Item Type: Article
Uncontrolled keywords: AUXILIARY INFORMATION; BOUNDARY ESTIMATION; INCORRECT MODELS; MAXIMUM LIKELIHOOD; ORNITHOLOGY; PROFILE LIKELIHOOD; RADIO TRACKING
Subjects: H Social Sciences > HA Statistics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: P. Ogbuji
Date Deposited: 03 Jul 2009 17:46
Last Modified: 12 Jun 2014 08:36
Resource URI: http://kar.kent.ac.uk/id/eprint/20430 (The current URI for this page, for reference purposes)
  • Depositors only (login required):